# SDR DLM90960450

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- System (JASC): 2420 · AC Generation System
- Part: Transformer
- Part number: 1B1901
- Condition: Failed
- Location: Lt Elect Sys
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH GEAR LOWERED, ENTIRE ELECTRICAL SYSTEM BEGAN TO CHATTER AND LIGHTS FLICKER.  FLIGHT INSTRUMENT CRT'S BLANKED.  SELECTED EMERGENCY POWER FLIGHT INSTRUMENTS AND OPERATION RETURNED.  REMOVED LEFT CONVERTER UNIT AND LEFT TRANSFORMER.  CLEANED LARGE AMOUNT OF DE-ICING FLUID FROM THE EQUIPMENT BAY.  REPLACED CEU AND TRANSFORMER, NO HELP.  FWD LEFT GEN TO MCO.  EPCU FAULTS LT CONVERTER EU FAILED AND LT CONVERTER POWER FEEDER.  REPLACED CEU AND FOUND CONV TRANSFORMER ASSEMBLY TO HAVE A BURNT ELECTRICAL SMELL.  REPLACED SAME AND OPERATION NORMAL.
